| Model Number |
CI-1500-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Head Injury (1879)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device testing revealed results within normal limits.The recipient has healed.External equipment has been exchanged.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced a head trauma event.The recipient reportedly received stitches close to the implant site.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Correction information section h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient has healed.The recipient has resumed device use.No further details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.